Skip navigation
Scholarly Communication

Non-zeta knots in the renormalization of the Wess-Zumino model?

Ferreira, P.M. and Gracey, J.A. (1998) Non-zeta knots in the renormalization of the Wess-Zumino model? Physics Letters B, 424 (1-2). pp. 85-92. ISSN 0370-2693

[img]Postscript (Requires a viewer, such as GSview)

Official URL:


We solve the Schwinger Dyson equations of the O(N) symmetric Wess-Zumino model at O(1/N^3) at the non-trivial fixed point of the d-dimensional beta-function and deduce a critical exponent for the wave function renormalization at this order. By developing the epsilon-expansion of the result, which agrees with known perturbation theory, we examine the distribution of transcendental coefficients and show that only the Riemann zeta series arises at this order in 1/N. Unlike the analogous calculation at the same order in the bosonic O(N) phi^4-theory non-zeta transcendentals, associated with for example the (3,4)-torus knot, cancel.

Item Type:Article
Additional Information:LTH 418. arXiv Number: arXiv:hep-th/9712140v1. Available online 6 July 1998. Issue: 2 April 1998.
Uncontrolled Keywords:EXPONENT-ETA
Subjects:Q Science > QC Physics
Departments, Research Centres and Related Units:Academic Faculties, Institutes and Research Centres > Faculty of Science > Department of Mathematical Sciences
Related URLs:
ID Code:649
Deposited On:02 Dec 2008 10:58
Last Modified:23 Feb 2012 12:09

Repository Staff Only: item control page


Full text only
Peer reviewed only

Cross Archive Search
Top 50 authors
Top 50 items
[more statistics]

These pages are maintained by Library Staff @ University of Liverpool Library


All pages © The University of Liverpool, 2004 | Disclaimer | Accessibility | Staff | Students